# SDR DHL2005782513

- Difficulty date: March 10, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 DENTS L/FUSELAGE SKIN AFT OF STA 1342.4 BETWEEN STR 14L AND 13L.  CUT OUT DAMAGED 2 EACH SIZE 1 INCH BY 1 INCH AND 1 INCH BY 1 INCH IAW B727 SRM 54-30-1.  FABRICATED DOUBLER USING 2024T3 .063 PO NR 9002039 DIM 14 5/8" BY 10 1/4" IAW B727 SRM 54-30-2.  ALODINED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 54-30-2.
